MathSciNet Relay Station
MathSciNet bibliographic data
MR2823035 (2012e:13008) 13A35 (14B05 14F18)
Schwede, Karl A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3895–3901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement